Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 47, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 12, 2007, 5:42 PM EDT for Hendry County, Palm Beach County, Florida. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2007, 5:42 PM EDT (21:42 UTC)
- Expired
- May 12, 2007, 6:45 PM EDT
- In force
- 63 min
- Issued by
- NWS Miami, FL
- Area
- Counties, with a storm outline in the text
Counties Hendry County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 123 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.7 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 273 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1058 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 122143 CCA
SVRMFL
FLC051-099-122245-
/O.NEW.KMFL.SV.W.0047.070512T2142Z-070512T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
543 PM EDT SAT MAY 12 2007
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN PALM BEACH COUNTY IN SOUTH FLORIDA.
NORTHEASTERN HENDRY COUNTY IN SOUTH FLORIDA.
* UNTIL 645 PM EDT
* AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER TO GOLFBALL SIZE
HAIL...DAMAGING WINDS IN EXCESS OF 60 MPH...AND FREQUENT CLOUD TO
GROUND LIGHTNING STRIKES. THIS STORM WAS LOCATED NEAR
CLEWISTON...AND MOVING SOUTHEAST AT 20 MPH.
* THE STORM WILL AFFECT...
CLEWISTON
SOUTH BAY
OKEELANTA
HOLEY LAND WILDLIFE MANAGEMENT AREA
LAT...LON 2678 8094 2673 8084 2671 8083 2672 8080
2667 8070 2646 8054 2634 8077 2675 8100
$$
70/DD3 follow-up statements
000
WWUS52 KMFL 122214
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
614 PM EDT SAT MAY 12 2007
FLC051-099-122245-
/O.CON.KMFL.SV.W.0047.000000T0000Z-070512T2245Z/
HENDRY FL-PALM BEACH FL-
614 PM EDT SAT MAY 12 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHWESTERN PALM BEACH AND NORTHEASTERN HENDRY COUNTIES...
AT 614 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER TO
GOLFBALL SIZE HAIL...DAMAGING WINDS IN EXCESS OF 60 MPH...AND
FREQUENT LIGHTNING STRIKES. THIS STORM WAS LOCATED NEAR LAKE
HARBOR...OR ABOUT NEAR SOUTH BAY...MOVING SOUTHEAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BELLE
GLADE...OKEELANTA AND HOLEY LAND WILDLIFE MANAGEMENT AREA.
THIS IS A VERY DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
LAT...LON 2678 8094 2679 8084 2679 8080 2678 8079
2674 8065 2656 8043 2634 8077 2675 8100
$$
70/DD000
WWUS52 KMFL 122231
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
630 PM EDT SAT MAY 12 2007
FLC051-122238-
/O.CAN.KMFL.SV.W.0047.000000T0000Z-070512T2245Z/
HENDRY FL-
630 PM EDT SAT MAY 12 2007
...THE SEVERE THUNDERSTORM WARNING FOR HENDRY COUNTY IS CANCELLED...
THE STORM PROMPTING THE WARNING HAD MOVED OUT OF THE AREA...AND THE
WARNING HAS BEEN CANCELLED.
LAT...LON 2678 8088 2679 8084 2681 8083 2682 8078
2679 8063 2674 8034 2646 8055 2670 8086
$$
FLC099-122245-
/O.CON.KMFL.SV.W.0047.000000T0000Z-070512T2245Z/
PALM BEACH FL-
630 PM EDT SAT MAY 12 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR CENTRAL PALM BEACH COUNTY...
AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER TO
GOLFBALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
THIS STORM WAS LOCATED NEAR BELLE GLADE...MOVING EAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LION
COUNTRY SAFARI.
THIS IS A VERY DANGEROUS STORM. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING. IF YOU ARE IN ITS
PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE
HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY
FROM WINDOWS.
LAT...LON 2678 8088 2679 8084 2681 8083 2682 8078
2679 8063 2674 8034 2646 8055 2670 8086
$$
70/DD000
WWUS52 KMFL 122245
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
645 PM EDT SAT MAY 12 2007
FLC099-122254-
/O.EXP.KMFL.SV.W.0047.000000T0000Z-070512T2245Z/
PALM BEACH FL-
645 PM EDT SAT MAY 12 2007
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PALM BEACH COUNTY WAS
ALLOWED TO EXPIRE AT 645 PM EDT...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAD
WEAKENED CONSIDERABLY. THUS THE THUNDERSTORM WARNING WAS ALLOWED
TO EXPIRE.
THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.
LAT...LON 2678 8088 2679 8084 2681 8083 2682 8078
2679 8063 2674 8034 2646 8055 2670 8086
$$
70/DDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 2:09 PM EDT, 3 hours 33 minutes earlier.
Area forecast discussion, May 12, 2:09 PM EDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 209 PM EDT SAT MAY 12 2007 .DISCUSSION...THE LOW PRESSURE SYSTEM THAT WAS ANDREA LOOKS BETTER TODAY THAN THE LAST COUPLE OF DAYS ABOUT 200 MI EAST OF CAPE CANAVERAL BUT CONTINUES TO MOVE SLOWLY AWAY FROM THE FLORIDA PENINSULA. A SURFACE TROUGH OF LOWER PRESSURE EXTENDS FROM THE LOW BACK ACROSS THE LAKE OKEECHOBEE REGION TO THE FORT MYERS AREA. NORTH OF THE TROUGH WINDS ARE FROM THE NORTHWEST WHILE SOUTH OF IT WINDS ARE WEST TO WEST SOUTHWEST. AT MID LEVELS A BROAD SYNOPTIC SCALE TROUGH AT 500 MB EXTENDS SOUTHWEST-NORTHEAST ACROSS THE ENTIRE GULF OF MEXICO AND THE SOUTHEASTERN STATES. SMOKE FROM WILDFIRES SCATTERED OVER FLORIDA AND GEORGIA CONTINUES TO PLAGUE THE REGION, AND VISIBILITIES DROPPED BELOW ONE MILE ACROSS THE LAKE OKEECHOBEE REGION AND PARTS OF PALM BEACH AND BROWARD COUNTIES THIS MORNING. A REPEAT PERFORMANCE IS POSSIBLE AGAIN TONIGHT AS WINDS DIE DOWN AND SMOKE GETS TRAPPED NEAR THE GROUND ONCE AGAIN COMPLICATED BY DEVELOPING FOG AROUND SUNRISE AND A LOW SUN ANGLE. IN SPITE OF A MORE FAVORABLE THERMODYNAMIC PROFILE AS SHOWN BY THE 12Z SOUNDINGS SATURDAY, SUBSIDENCE AND RELATIVELY LOW MOISTURE SHOULD LIMIT CONVECTION TODAY. ANY ISOLATED SHOWERS OR THUNDERSTORMS THAT DEVELOP THIS AFTERNOON SHOULD DIE DOWN BY 10 PM. IT LOOKS BETTER FOR CONVECTION SUNDAY AND DOWNRIGHT OPTIMISTIC FOR MONDAY AS ANDREA MOVES AWAY AND AFTERNOON SEA BREEZE CIRCULATIONS GET GOING TO ENHANCE CONVERGENCE. MOISTURE LOOKS BETTER TOO AND A CONTINUED TROFFINESS ALOFT WITH COLD 500 MB TEMPERATURES SHOULD HELP INSTABILITY. FOR THE EXTENDED PERIOD...A RIDGE BECOMES ESTABLISHED OVER THE CAROLINAS MONDAY THROUGH MUCH OF NEXT WEEK, PROVIDING A MUCH MORE NORMAL EASTERLY FLOW ACROSS THE FLORIDA PENINSULA. EXTENDED GUIDANCE ALMOST APPEARS TO SHOW RAINY SEASON STARTING FOR PARTS OF MAINLAND SOUTH FLORIDA. HPC QPF THROUGH WEDNESDAY SHOWS MORE THAN THREE QUARTERS OF AN INCH ACROSS ALL OF MAINLAND SOUTH FLORIDA WITH SOME LOCATIONS RECEIVING AS MUCH AS TWO INCHES. THE GFS DEVELOPS WHAT APPEARS TO BE A SPURIOUS LOW NEAR THE SOUTH FLORIDA PENINSULA BY THURSDAY MOVING IT SLOWLY NORTHEAST INTO NEXT WEEKEND. FOR THIS PACKAGE I WILL IGNORE IT AND CONTINUE A GENERAL EASTERLY FLOW. .AVIATION...SMOKE AND HAZE SHOULD CONTINUE TO AFFECT THE MOST OF THE TAF SITES THROUGH THE EARLY AFTERNOON HOURS...BEFORE THE SEA BREEZES ALONG BOTH COASTS DEVELOP AND PUSH INLAND. THE ONLY TAF SITE SITES THAT WILL CONTINUE TO SEE THE SMOKE AND HAZE THROUGH ALL OF THE AFTERNOON AND EARLY EVENING HOURS WILL BE TMB AND APF TAF SITES...AS A STREAM OF SMOKE SEEN ON THE VIS SATELLITE CONTINUES TO MOVE EAST FROM THE SOUTHEAST GULF OF MEXICO THROUGH SOUTHERN AREAS OF THE CWA. THERE SHOULD ALSO BE SHOWERS AND THUNDERSTORM DEVELOPMENT ALONG THE SEA BREEZES THIS AFTERNOON MAINLY NORTH OF ALLIGATOR ALLEY. SO HAVE ADDED VCTS IN THE TAF SITES OF PBI...FLL...AND FXE SITES THROUGH THIS AFTERNOON WITH VCSH THIS EVENING. AFTER MIDNIGHT TONIGHT...THE WINDS WILL BECOME NORTHWEST BUT LIGHT. SO THERE COULD BE SOME FOG AND SMOKE MIX OVER THE TAF SITES TOWARDS MORNING WITH THE VIS DROPPING INTO THE MVFR CONDITIONS. .MARINE...IN GENERAL WINDS SHOULD BE LESS THAN 15 KNOTS FOR THE NEXT SEVERAL DAYS ACROSS SOUTH FLORIDA COASTAL WATERS. A WESTERLY PATTERN TODAY WILL BECOME LIGHT AND VARIABLE SUNDAY AND THEN EASTERLY MONDAY THROUGH WEDNESDAY. ONSHORE AFTERNOON SEA BREEZES WILL BE SUPERIMPOSED ON THE MEAN WIND FLOW STARTING SUNDAY AFTERNOON THROUGH NEXT WEEK. THUNDERSTORMS AND ASSOCIATED LIGHTNING WILL BEGIN TO BECOME A BIGGER HAZARD MONDAY THROUGH WEDNESDAY. .FIRE WEATHER...RELATIVE HUMIDITIES THIS AFTERNOON MAY DROP TO 35 PERCENT OR BELOW FOR AN HOUR OR TWO FROM DADE ACROSS BROWARD AND PALM BEACH COUNTIES TO THE LAKE OKEECHOBEE REGION BUT SHOULD NOT EXCEED 4 HOURS. SIMILAR RELATIVE HUMIDITIES ARE EXPECTED SUNDAY AFTERNOON BUT WITH A FEW MORE SHOWERS OR THUNDERSTORMS AROUND AGAIN DO NOT EXPECT IT TO EXCEED 4 HOURS AT THIS TIME. MOISTURE SHOULD BE INCREASING MONDAY THROUGH WEDNESDAY. .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 68 85 72 85 / 20 30 20 50 FORT LAUDERDALE 71 86 72 84 / 10 30 20 50 MIAMI 72 88 73 85 / 10 30 20 50 NAPLES 70 86 69 88 / 10 30 20 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...50/RLP SHORT TERM/AVIATION...54/BNB
Hazardous weather outlook, May 12, 10:13 AM EDT, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 1013 AM EDT SAT MAY 12 2007 FLZ063-066>075-130100- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 1013 AM EDT SAT MAY 12 2007 ...A FEW STRONG STORMS EXPECTED INTERIOR AND EAST COAST THIS AFTERNOON AND SUNDAY... ...INCREASE IN RISK OF RIP CURRENTS EAST COAST BEACHES EARLY NEXT WEEK... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS: A FEW THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON OVER THE INTERIOR PORTIONS OF SOUTH FLORIDA AND THEN SPREAD TO THE EAST COAST. SOME OF THESE STORMS COULD BECOME STRONG WITH FREQUENT LIGHTNING STRIKES, GUSTY WINDS TO 50 MPH, AND SMALL HAIL ALONG WITH BRIEF VERY HEAVY RAINFALL. WIND: SOME OF THE STRONGER STORMS THIS AFTERNOON COULD PRODUCE WIND GUSTS TO 50 MPH. HAIL: A FEW STORMS THIS AFTERNOON COULD PRODUCE HAIL UP TO THE SIZE OF DIMES. VISIBILITY: SMOKE FROM WILDFIRES BURNING IN GEORGIA AND FLORIDA PENINSULA MAY TEMPORARILY REDUCE VISIBILITIES BELOW 6 MILES ACROSS SOUTH FLORIDA THIS AFTERNOON. ALTHOUGH THE IMPACT IS NOT EXPECTED TO BE SIGNIFICANT, MOTORISTS SHOULD BE AWARE OF THE POTENTIAL FOR LOCALLY REDUCED VISIBILITIES WHILE DRIVING ACROSS SOUTH FLORIDA THIS AFTERNOON. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT CHANCE OF AFTERNOON THUNDERSTORMS ACROSS MAINLY THE INTERIOR AND EASTERN PORTIONS OF THE SOUTH FLORIDA PENINSULA ON SUNDAY...AS AN UPPER LEVEL TROUGH LINGERS ACROSS THE REGION. A FEW OF THE STORMS COULD BECOME STRONG WITH GUSTY WINDS TO 50 MPH AND SMALL HAIL. AFTERNOON THUNDERSTORM CHANCES WILL INCREASE FOR THE ENTIRE AREA FROM SUNDAY THROUGH THURSDAY, AS DEEPER MOISTURE RETURNS AND FAVORABLE SEA BREEZE BOUNDARIES DEVELOP ALONG BOTH COASTS. SLIGHT DRYING IS THEN EXPECTED ON FRIDAY. THE WINDS WILL BE FROM THE EAST AROUND 15 MPH EARLY NEXT WEEK ALONG WITH LOW TIDE OCCURRING DURING THE DAY HOURS. THIS WILL LEAD TO AN INCREASE IN RISK OF RIP CURRENTS ALONG THE EAST COAST BEACHES OF SOUTH FLORIDA EARLY NEXT WEEK. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FOR THE LAKE OKEECHOBEE AND EAST COAST AREAS OF SOUTH FLORIDA THIS AFTERNOON. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BAXTER
In the hours before
Special weather statement, May 12, 1:50 PM EDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 150 PM EDT SAT MAY 12 2007 AMZ630-651-671-FLZ069>075-GMZ656-657-676-122200- BISCAYNE BAY- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-WESTERN COLLIER- EASTERN COLLIER-WESTERN BROWARD-BROWARD METROPOLITAN-WESTERN DADE- DADE METROPOLITAN-MAINLAND MONROE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- INCLUDING THE CITIES OF...NAPLES...IMMOKALEE... MICCOSUKEE INDIAN RESERVATION...FORT LAUDERDALE...SHARK VALLEY... MIAMI...FLAMINGO 150 PM EDT SAT MAY 12 2007 ...SMOKE AND HAZE CONTINUES TO AFFECT AREAS SOUTH OF ALLIGATOR ALLEY THIS AFTERNOON... SMOKE AND HAZE FROM WILDFIRES BURNING ACROSS FLORIDA AND CONTINUES TO POUR INTO SOUTH FLORIDA ON WEST TO NORTHWEST WINDS AROUND THE CIRCULATION ASSOCIATED WITH THE REMNANTS OF SUBTROPICAL STORM ANDREA THIS AFTERNOON. THE SMOKE AND HAZE WILL MAINLY AFFECT THE AREAS SOUTH OF ALLIGATOR ALLEY WITH VISIBILITIES BETWEEN 2 TO 4 MILES. BOATERS...MOTORISTS...AND PILOTS SHOULD ALL BE AWARE OF THE POTENTIAL IMPACT OF THE SMOKE. DRIVERS SHOULD USE LOW BEAM HEADLIGHTS AND REDUCE SPEED WHILE DRIVING THROUGH THE SMOKE AND HAZE. FURTHERMORE...PERSONS SUFFERING FROM RESPIRATORY PROBLEMS SHOULD AVOID THE SMOKE AND FOLLOW THE ADVICE OF LOCAL HEALTH OFFICIALS. BAXTER
Local storm report, May 12, 4:48 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
448 PM EDT SAT MAY 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL PALMDALE 26.94N 81.31W
05/12/2007 E1.00 INCH GLADES FL PUBLIC
PHONE CALL CAME THROUGH TBW WFO
&&
LOCKELocal storm report, May 12, 4:54 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
454 PM EDT SAT MAY 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL PALMDALE 26.94N 81.31W
05/12/2007 E1.00 INCH GLADES FL PUBLIC
PHONE CALL CAME THROUGH TBW WFO. EVENT- THUNDERSTORM IN
GLADES COUNTY, MOVING E-NE. HAIL COVERING THE GROUND.
&&
LOCKEThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 8:45 PM EDT | Special Marine Warning | MFL | 60 min | |
| May 11, 9:45 PM EDT | Marine Weather Statement | MFL | 60 min | |
| May 12, 8:05 AM EDT | Dense Smoke Advisory | MFL | Broward, Glades, Hendry, Palm Beach | 115 min |
| May 12, 4:06 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 54 min |
| May 12, 4:26 PM EDT | Marine Weather Statement | MFL | 64 min | |
| May 12, 4:47 PM EDT | Special Marine Warning | MFL | 58 min | |
| May 12, 5:00 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 60 min |
| May 12, 5:42 PM EDT | Severe Thunderstorm Warning | MFL | Hendry, Palm Beach | 63 min |
| May 12, 5:46 PM EDT | Special Marine Warning | MFL | 59 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.